MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA UNIQUE SI CUFF CPV SIZE 4

TELEFLEX MEDICAL LMA UNIQUE SI CUFF CPV SIZE 4
Model Number IPN914129
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
It was reported "a nurse, noted that when the manometer was deflated to be inserted, the measurement gauge became stuck so they were not able to appropriately read the degree of inflation".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
LMA UNIQUE SI CUFF CPV SIZE 4
Common Device Name
LMA UNIQUE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key12180857
Report Number3011137372-2021-00168
Device Sequence Number3298868
Product Code CAE
UDI-Device Identifier15060112315449
UDI-Public15060112315449
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2023
Device Model NumberIPN914129
Device Catalogue Number105200-000040
Device Lot NumberQMBB67
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer08/03/2021
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1